Issues

 / 

1990

 / 

October

  

Methodological notes


Modified criterion for the Landau stabilization of the instability of a tangential velocity discontinuity in a compressible medium

 a, b, c
a Department of Physics, University of California, Santa Barbara, CA, USA
b Institute of Astronomy, Russian Academy of Sciences, ul. Pyatnitskaya 48, Moscow, 119017, Russian Federation
c Russian Research Centre Kurchatov Institute, Institute ofPhysics ofStochastic Structures, pl. Kurchatova 1, Moscow, 123182, Russian Federation
Text can be downloaded in Russian. English translation is available here.
PACS: 47.20.−k, 47.40.Dc, 47.40.Ki, 47.10.A− (all)
DOI: 10.1070/PU1990v033n10ABEH002638
URL: https://ufn.ru/en/articles/1990/10/e/
Citation: Fridman A M "Modified criterion for the Landau stabilization of the instability of a tangential velocity discontinuity in a compressible medium" Sov. Phys. Usp. 33 (10) 865–867 (1990)
BibTexBibNote ® (generic)BibNote ® (RIS)MedlineRefWorks

:    «   » 160 (10) 179–183 (1990); DOI: 10.3367/UFNr.0160.199010i.0179

© 1918–2019 Uspekhi Fizicheskikh Nauk
Email: ufn@ufn.ru Editorial office contacts About the journal Terms and conditions